# SDR AALA201607189031

- Difficulty date: June 26, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT FRAME 86 AND +Y273.  REPLACED THE FLOORBEAM IAW AARD 53-00-00-3 REPAIR 3, SRM 51-41-01, SRM 51-43-03, 51-42-03, & 51-12-01.
